# SDR DALA2024070406750

- Difficulty date: July 2, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR SUPPORT +Y1292 AT LEVEL FR66 AT AFT GALLEY AREA. REPLACED FABRICATED FLOOR SUPPORT Y1292 POSITIVE, BRACKETS (3 E/A) AND SPLICES (4 E/A) LOC. BTW FR64 TO FR66 AT LEVEL STR23L AFTGALLEY AREA ASPER A320 SRM 51-42-11 AND DWG# 10N01474, REVISION A.
